# SDR CALA2025072506910

- Difficulty date: July 22, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 112,569 hours, 14,827 cycles
- Engine: Pwa PW4090
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 56A201
- Part serial: CBDUA62082
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 46,798 hours, 6,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 5642792, DUE TO BLADE DAMAGE ON #1 ENGINE, PLEASE COMPLETE FOD INGESTION INSPECTION PER AMM 72-00-00-210-807-N02 ACP'D INSPECTION OF #1 ENG DUE TO #7 FAN BLADE BEING FOUND BENT. REF AMM INLET, EXHAUST, AND EXTERNALS INSPECTION REFERENCE: TASK 72-00-00-210-807-N02. FOUND EVIDENCE OF BIRDSTRIKE AS CAUSE OF DAMAGE TO BLADE, ONLY BLOOD SMEARS WERE LOCATED BETWEEN 6 & 7  O'CLOCK POS AT FAN EXIT GUIDE VANES.  ACP'D INSPECTION OF BIRDSTRIKE ON #1 ENG REF AMM BIRDSTRIKE (FOREIGN OBJECT DAMAGE) INSPECTION REFERENCE: TASK 72-00-00-210-808-N02. FOUND "NO EVIDENCE" OF BIRD INGESTION INTO "LPC". NO FURTHER DAMAGE FOUND BESIDES #7 BLADE. CLN'D ALL BLOOD ADD EMP:U114824 SMEARS, AT FAN EXIT GUIDE VANES AND PANELS. NO WRITE UP MENTIONING ANY SMELL IN FLIGHT DECK, OR PAX COMPARTMENT. NO SURGE OR STALL REPORTED. WORKED WITH LOG PG. 5646294
